# SDR CA140409004

- Difficulty date: April 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 43,179 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DHC252B40124
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THROUGH APPROXIMATELY 500, HAD THE MASTER CAUTION ILLUMINATE AND AN ASSOCIATED "OTBD SPOILER" CAUTION LIGHT.  CAPTAIN ACKNOWLEDGED AND ASKED FOR "CALL TOP OF SECOND".  FOLLOWING THE AFTER TAKEOFF CHECKS WE NOTED THE LANDING GEAR APPEARED TO NOT HAVE TRAVELLED WITH THE SELECTION OF THE GEAR UP AND AN ASSOCIATED "2 HYDRAULIC ISO VALVE" CAUTION LIGHT ILLUMINATED.  PILOTS COMPLETED AN ALTERNATE EXTENSION OF THE LANDING GEAR AND COMPLETED THE LOCATION/DME 33 CIRCLING FOR RUNWAY 15.  PILOTS LANDED WITH NO FAULTS, UPON LANDING, THE GEAR WAS PINNED PRIOR TO TAXIING IN.  INSPECTION OF THE ACFT FOUND HYDRAULIC FLUID STREAMED DOWN THE BELLY. FURTHER INSPECTION FOUND THE NLG DRAG STRUT ACTUATOR UP LINE RUPTURED AND LEAKING EXTERNALLY. UP SELECTION HYD LINE REPLACED AND GROUND CHECKS CARRIED OUT. SUBSEQUENT TEST FLIGHT CARRIED OUT WITH NO FAULTS FOUND. ACFT RETURNED TO SERVICE.
